For EDITORS

For READERS

All Issues

Vol.9, 2019
Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 9, Number 3, 2019, Pages 1032-1052                                                                DOI:10.11948/2156-907X.20180248
Delay-dependent stability of Runge-Kutta methods for neutral systems with distributed delays
Shouyan Wu,Yuhao Cong
Keywords:Neutral systems with distributed delays, delay-dependent stability, Pouzet-type Runge-Kutta methods, argument principle.
Abstract:
      The aim of this paper is to analyze the asymptotic stability of Runge-Kutta (RK) methods for neutral systems with distributed delays. With an adaptation of the argument principle, some sufficient criteria for weak delay-dependent stability of numerical solutions are proposed. Several numerical examples are performed to confirm the effectiveness of our theoretical results.
PDF      Download reader